# SDR 2021F00312

- Difficulty date: November 8, 2021
- Submitted: November 8, 2021
- Operation: General aviation
- Aircraft: N7LR
- Make and model: Boeing 100BOEING
- Aircraft serial: 33523
- Aircraft time: 27,711 hours, 3,194 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Condition: None
- Component: Battery Pack
- Component part number: ADD71701100
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK AT DOOR 1R DOES NOT OPERATE CORRECTLY , REPLACED BATERY PACK IAW AMM 33-51-06
